Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :7 Issue : 1 1980      Add To Cart                                                                    Download

G-Structures on manifolds with parallel foliations

Auther : HANI FARRAN

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

In this paper we find the G-structure of a pseudo-riemannian manifold (M,g) admitting a parallel partially null foliation F. Then we prove that this structure is in fact a reduction of the O-structure given by the metric, where O is the orthogonal group. As an example we give a complete description of the groups involved in the case of a Lorentz manifold with a parallel null 1-foliation.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55178

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law